| Model Number |
EQUINOXE REPLICATOR PLATE 1.5MM O/S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - equinox square torque define screw drive kit (cat# 300-20-02 / serial# (b)(6) ) - equinoxe, humeral head short, 41mm (alpha) (cat# 310-01-41 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately nine months post initial left tsa, the 64 y/o male patient had a stage 2 revision as planned by the surgeon.Patient had a weak bone.Surgeon inserted a hemi plus a bone graft in the last revision.Surgeon removed the glenoid bone graft and inserted a reverse shoulder.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The devices are not available for evaluation as they were disposed by the hospital.No other patient information/medical history reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2022-00959.